# SDR COMA2010080950170

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 23,346 hours, 19,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 23,346 hours, 19,374 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB CRACKED ABOVE LINTEL FITTING FS 621.00.  REPAIRED IN ACCORDANCE WITH REO 601R-53-61-1230 REV "D" AND REO 601R-53-61-3754.
